# SDR AUS20010752

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6072101
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSFER PUMP CONNECTORS INCORRECTLY WIRED. THE PUMPS HAD WIRINGSWAPPED AT PIN 2 AND PIN 3. THE WIRES WERE RECONNECTED IN THE BELIEF THAT THE WIRING CONFIGURATION WAS INCORRECT. THE AIRCRAFTHAD BEEN SUPPLIED WITH THE WIRING IN A NON-STANDARD FORMAT. INVESTIGATION FOUND THAT SOME AIRCRAFT HAD BEEN WIRED DIFFERENTLY AT MANUFACTURE. THIS WIRING CHANGE WAS NOT INCORPORATED IN THESERVICE BULLETIN.
